# SDR IPXA2015091793614

- Difficulty date: August 31, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327879200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN UNDER FLOOR, RT CROSSBEAM FR 79,  -Y1580 HAS SUSPECTED CRACK.  ACCOMPLISHED REPAIR IAW EO A300-5310-58605-A, NM.
